# SDR 07FDEA04374

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,758 hours, 9,337 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE, XORS 542 (OUTBOARD OF ACCESS PANEL 518FB),   LOWER LONGITUDINAL SUPPORT BRACKET FOUND CRACKED.    10-16-07   CRACKED SUPPORT BRACKET AT LT WING FIXED LEADING EDGE XOS 542 (OUTBOARD OF ACCESS   PANEL 518FB) LOWER AREA REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.   REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100.
